# SDR 07FDEA02095

- Difficulty date: June 8, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Tab
- Part number: 65727361
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR RUDDER TAB LT SIDE HAS SPOT OF SURFACE DAMAGE, 14" UP FROM BOTTOM AND 8" FWD FROM BACK EDGE.  REPAIRED DAMAGE TO LOWER RUDDER TAB LT SIDE REF SRM 51-40-9 PARA 3D.  APPLIED CONDUCTIVE COATING  REF MM 51-20-051-7.  APPLIED PRIMER AND PAINT REF MM 51-20-151-7.  NO RE-BALANCING REQUIRED REF SRM 51-80-0 PG.1A
